Información del portal

 DIALNET

 *Este repositorio no está organizado por revista


327226 - 327250 de 523807 Artículos    << Primero Anterior 13085 13086 13087 13088 13089 13090 13091 13092 13093 13094 Siguiente Ultimo >> 


Título Autor Año Revista
On the perturbation propagation in the initial-boundary value problem for quasilinear... Rykov, Yu G. 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 209-223

Ver
registro

Texto
completo
Vector-valued inequalities with weights Fernández-Cabrera Marín, M. Luz; Torrea Hernández, José Luis 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 177-208

Ver
registro

Texto
completo
Inversion de la transformation de Pompeiu dans le disque hyperbolique (Cas de deux... El Harchaoui, Mimoun 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 133-164

Ver
registro

Texto
completo
The Bellaterra connection Peetre, Jaak 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 165-176

Ver
registro

Texto
completo
Intersections of totally real and holomorphic disks Duchamp, Tom; Forstneric, Franc 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 111-126

Ver
registro

Texto
completo
On the three-space property: non-containment of lp, 1 < p Díaz Alcaide, Juan Carlos 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 127-132

Ver
registro

Texto
completo
A note on supersoluble maximal subgroups and theta-pairs Beidleman, James C.; Smith, Howard 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 91-94

Ver
registro

Texto
completo
An indestructible Blaschke product in the little Bloch space Bishop, Christopher J. 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 95-109

Ver
registro

Texto
completo
Normal forms of invariant vector fields under a finite group action Sánchez-Bringas, Federico 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 75-82

Ver
registro

Texto
completo
Propriétés de Moyenne pour les solutions de systèmes elliptiques Détraz, Jacqueline 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 83-89

Ver
registro

Texto
completo
Pointwise convergence of the Fourier transform on locally compact abelian groups Torres de Squire, María L. 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 45-55

Ver
registro

Texto
completo
On Muckenhoupt and Sawyer conditions for maximal operators Rakotondratsimba, Yves 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 57-73

Ver
registro

Texto
completo
A classification of braid types for periodic orbits of diffeomorphisms of surfaces of... Guaschi, John; Llibre Saló, Jaume; MacKay, Robert S. 1991
Publicacions matematiques, ISSN 0214-1493, Vol. 35, Nº 2, 1991, pags. 543-558

Ver
registro

Texto
completo
An integral formula on submanifolds of domains of Cn Hatziafratis, Telemachos 1991
Publicacions matematiques, ISSN 0214-1493, Vol. 35, Nº 2, 1991, pags. 559-569

Ver
registro

Texto
completo
Sur l' ordre de la distribution 1/f Diallo, Seydou Nourou; Sargos, Patrick 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 3-17

Ver
registro

Texto
completo
P-localization of some classes of groups Filho, Augusto Reynol 1993
Publicacions matematiques, ISSN 0214-1493, Vol. 37, Nº 1, 1993, pags. 19-44

Ver
registro

Texto
completo
The formal completion of the Néron model of J0(p) Nart Viñals, Enric 1991
Publicacions matematiques, ISSN 0214-1493, Vol. 35, Nº 2, 1991, pags. 537-542

Ver
registro

Texto
completo
On the complete digraphs which are simply disconnected Demaria, Davide Carlo; Kiihl, José Carlos de Souza 1991
Publicacions matematiques, ISSN 0214-1493, Vol. 35, Nº 2, 1991, pags. 517-525

Ver
registro

Texto
completo
Applications of the Euler characteristic in bifurcation theory Rybicki, Slawomir 1991
Publicacions matematiques, ISSN 0214-1493, Vol. 35, Nº 2, 1991, pags. 527-535

Ver
registro

Texto
completo
Interpolating sequences and the Nevanlinna Pick problem Stray, Arne 1991
Publicacions matematiques, ISSN 0214-1493, Vol. 35, Nº 2, 1991, pags. 507-516

Ver
registro

Texto
completo
A maximum principle for the Bergman space Korenblum, Boris 1991
Publicacions matematiques, ISSN 0214-1493, Vol. 35, Nº 2, 1991, pags. 479-486

Ver
registro

Texto
completo
Bifurcation set and limit cycles forming compound eyes in a perturbed Hamiltonian system Liu, Zhenrong; Li, Jibin 1991
Publicacions matematiques, ISSN 0214-1493, Vol. 35, Nº 2, 1991, pags. 487-506

Ver
registro

Texto
completo
Weighted Lp boundedness of Fourier series with respect to generalized Jacobi weights Guadalupe, José J.; Varona Malumbres, Juan Luis; Pérez Riera, Mario; Ruiz Blasco, Francisco José 1991
Publicacions matematiques, ISSN 0214-1493, Vol. 35, Nº 2, 1991, pags. 449-459

Ver
registro

Texto
completo
Group rings with FC-nilpotent unit groups Bist, Vikas 1991
Publicacions matematiques, ISSN 0214-1493, Vol. 35, Nº 2, 1991, pags. 461-463

Ver
registro

Texto
completo
Convergence of the averages and finiteness of ergodic power funtions in weighted L1 spaces Ortega Salvador, Pedro 1991
Publicacions matematiques, ISSN 0214-1493, Vol. 35, Nº 2, 1991, pags. 465-473

Ver
registro

Texto
completo


327226 - 327250 de 523807 Artículos    << Primero Anterior 13085 13086 13087 13088 13089 13090 13091 13092 13093 13094 Siguiente Ultimo >> 

Equipo de Trabajo

Créditos| Agradecimientos Ultima Cosecha: 21-09-2014

Total de artículos indexados: 


1,403,503




Noticias y Eventos


Portal de Portales Latindex está basado en OA Harvester 2 de PKP